# SDR SWAA2022012630910

- Difficulty date: July 13, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 34,808 hours, 20,359 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK FAIRING 542BB HAD COMPOSITE DAMAGE AND DELAM AT AFT END BY ATTACH LINK / REPAIRED DAMAGE TO L/W FLAP TRACK FAIRING 542BB IAW B737-700 SRM 51-70-04-2R-2 PARA 4. REV. 62
